# SDR DXTA2025111705696

- Difficulty date: November 14, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N955QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0403
- Aircraft time: 1,351 hours, 944 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Out Of Rig
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN CABIN DOOR OPERATES CORRECTLY. THE HANDLE LATCHES, HOWEVER WHEN CLOSING FROM THE INSIDE, THE HANDLE DOES NOT SMOOTHLY LATCH. CLOSING THE DOOR FROM THE OUTSIDE LATCHES SMOOTHLY.   CONNECTED BATTERIES AND CLOSED MAIN ENTRANCE DOOR FROM INSIDE. FOUND CABIN DOOR STOP OUT OF RIG. PERFORMED CABIN DOOR STOP RIGGING AS REQUIRED AND OPS CHECK IS GOOD. ALL WORK ACCOMPLISHED IN REF TO CE-680A AMM 52-10-00.
